# SDR DALA2014081804589

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 34,698 hours, 19,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN HAS STRIP OF LIGHT CORROSION BETWEEN L28R AND SEAL DEPRESSOR AT APPROXIMATELY BS 1234.  FOUND TWO AREAS BEYOND LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-60-02, FIG 9.
